# SDR USAA2012071600016

- Difficulty date: July 10, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 38,406 hours, 21,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON RIGHT WING FUEL ACCESS PANEL 640LB BETWEEN RIB 16 TO RIB 17, STR 8 TO STR 11.  REPLACED RIGHT WING FUEL ACCESS PANEL 640LB IAW A319 SRM 57-27-11.
